Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Recently married, have pains in urethra with whitish fluid discharge. What could this be?

I am newly married 14th July 2012. I was a virgin before then likewise my wife. But recently I experienced pains (pepperish sensation) in my urethra and later a little whitish fluid. What could this be? Though the pain seems to have gone after about 2 days now. But I will like to know what could be wrong. Because my wife is pregnant and I would not want to infect her.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
The pains and discharge from your urethra can be a indication of some infection and the same can be commented on only after an lab examination of your urine and semen. Not having multiple sexual partners makes you less likely to have a sexual infection, but doesnt make you immune. Your concerns towards your wife are genuine and understandable. There are some tests that you can get done for your wife aswell like TORCH which will reduce your anxiety.
Thanks for giving an opportunity to help you!
Answered: Thu, 13 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor